# SDR CA140805004

- Difficulty date: August 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,769 hours
- Engine: Pwc PW150A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 2 MAIN WHEEL TIRE BLEW DURING TAXI TO THE GATE.  IT WAS CONFIRMED FLAT AT THE GATE.  THE NR 1 & NR 2 MAIN WHEELS WERE REPLACED AND THE ACFT RETURNED TO SERVICE.
